# SDR FDEA202208021925

- Difficulty date: August 2, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K, K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING SPLICE REPAIR FOUND ON MAIN DECK SEAT TRACK   BTW FR56~FR57.2,-Y450 POSITION. COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMR)TRK,INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA:A300-600F SRM 53-10-16-201 PARA.4 FIG.201 PAGE   203~208,THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR WITH NO SUPPLEMENTAL   INSPECTION REQUIREMENTS.
